MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,STER. 4.5X45MMCANN PT THD.; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO SCRW,STER. 4.5X45MMCANN PT THD.; BONE FIXATION PLATE
Model Number LO-PRO SCRW,STER. 4.5X45MMCANN PT THD.
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic surgery the thread of the screw was damaged.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8945-45pts with serial/batch number (b)(6) was received for evaluation.Functional testing was not performed due to damage to the device threads and head.A visual inspection revealed nicks and deformation on the threads and head.The reported failure is caused by user error, specifically applying excessive force during use and misaligning the insertion.Directions for use (dfu) 0125 arthrex low profile screws: g.Precautions: 3.Use the appropriately sized drill bit for the screw.4.Damage to the driver or screw may result from failure to seat the driver fully into the screw or to align the driver properly with the screw.Use solid driver as opposed to a cannulated driver for screw removal.

Brand Name
LO-PRO SCRW,STER. 4.5X45MMCANN PT THD.
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21409656
Report Number1220246-2025-00528
Device Sequence Number9382189
Product Code HRS
UDI-Device Identifier00888867053779
UDI-Public(01)00888867053779(11)230927(17)280831(10)15146856
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K141478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,STER. 4.5X45MMCANN PT THD.
Device Catalogue NumberAR-8945-45PTS
Device Lot Number15146856
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown